IDEAS home Printed from https://ideas.repec.org/a/spr/decfin/v22y1999i1p101-108.html
   My bibliography  Save this article

A note on direct term structure estimation using monotonic splines

Author

Listed:
  • Luca Barzanti
  • Corrado Corradi

    ()

Abstract

Con riferimento allaDirect Term Structure Estimation, si propone una parametrizzazione mediantespline monotone come alternativa al tradizionale impiego dei polinomi di Bernstein. La sperimentazione effettuata con dati del Mercato Telematico dei titoli di Stato dimostra l'efficacia del metodo. Copyright Associazione per la Matematica Applicata alle Scienze Economiche e Sociali (AMASES) 1999

Suggested Citation

  • Luca Barzanti & Corrado Corradi, 1999. "A note on direct term structure estimation using monotonic splines," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 22(1), pages 101-108, March.
  • Handle: RePEc:spr:decfin:v:22:y:1999:i:1:p:101-108
    DOI: 10.1007/BF02912352
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/BF02912352
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Shea, Gary S., 1984. "Pitfalls in Smoothing Interest Rate Term Structure Data: Equilibrium Models and Spline Approximations," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 19(03), pages 253-269, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Cousin, Areski & Maatouk, Hassan & Rullière, Didier, 2016. "Kriging of financial term-structures," European Journal of Operational Research, Elsevier, vol. 255(2), pages 631-648.
    2. Fengler, Matthias R. & Hin, Lin-Yee, 2015. "A simple and general approach to fitting the discount curve under no-arbitrage constraints," Finance Research Letters, Elsevier, vol. 15(C), pages 78-84.
    3. Poletti Laurini, Márcio & Moura, Marcelo, 2010. "Constrained smoothing B-splines for the term structure of interest rates," Insurance: Mathematics and Economics, Elsevier, vol. 46(2), pages 339-350, April.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:decfin:v:22:y:1999:i:1:p:101-108. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.